# SDR C2XA06CL006

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 2,500 hours, 1,361 cycles
- Engine: Allsn AE3007A
- Engine time: 2,500 hours, 1,361 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23072308
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 2409, THE CREW REPORTED SMOKE IN THE CABIN DURING FLIGHT.  IT WENT AWAY AFTER 1 MINUTE.  THE AIRCRAFT LANDED IN CLE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND A OIL LEAK AT THE FRONT FRAME AREA.  THE NR 2 ENGINE WAS REPLACED.  UPON ENGINE TEARDOWN THE ROOT CAUSE OF THE SMOKE IN THE CABIN WAS THE ZERO CARBON SEAL'S TEFLON LIP SEAL.
